# SDR DALA2023062105041

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,338 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2824877) DURING HYD. PUMP CHANGE FOUND CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER. COMPLETED REPAIR OF BAY 1R REF B737 SRM 57-10-10-2R PROCEDURE 2. COMPLIED WITH ERA 609708-14 REV ORIGINAL SECTION 2 PERMANENT REPAIR.
